Alert archive / Colorado / Special Weather Statements in 2015
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at May 7, 2015, 7:21 PM MDT for Huerfano County, Colorado. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2015, 7:21 PM MDT (01:21 UTC)
- Expired
- May 7, 2015, 7:45 PM MDT
- In force
- 24 min
- Issued by
- NWS Pueblo, CO
County Huerfano County, CO
The radar
The Pueblo radar (KPUX), 115 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 1.4 hours before the alert went out and 292 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1286 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
457 WWUS85 KPUB 080121 SPSPUB SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 721 PM MDT THU MAY 7 2015 COZ087-088-080145- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO- 721 PM MDT THU MAY 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAS ANIMAS AND SOUTHEASTERN HUERFANO COUNTIES UNTIL 745 PM MDT... AT 720 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTHWEST OF AGUILAR...OR 26 MILES NORTHWEST OF TRINIDAD...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WALSENBURG. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3751 10488 3768 10472 3751 10446 3743 10478 TIME...MOT...LOC 0120Z 253DEG 11KT 3750 10473 $$ SR
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at May 7, 5:57 PM MDT, 1 hour 24 minutes earlier.
Area forecast discussion, May 7, 5:57 PM MDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 557 PM MDT THU MAY 7 2015 .UPDATE... ISSUED AT 539 PM MDT THU MAY 7 2015 UPDATED MAINLY POPS PER CURRENT WSR TRENDS AND LATEST HI RES GUIDANCE. LOOKS LIKE A BROKEN LINE OF STORMS WILL BUILD OVER THE I-25 CORRIDOR...THEN MOVE E THIS EVENING. EXPECT LOWERING CIGS OVER THE AREA WITH PRECIP REDEVELOPING OVER NRN I-25 AND THE SRN FRONT RANGE LATE THIS EVENING AND OVERNIGHT. ROSE && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 212 PM MDT THU MAY 7 2015 CURRENTLY...STEEP LOW LEVEL LAPSE RATES...FAIRLY COLD AIR ALOFT AND SURFACE CAPES OVER 1000 J/KG HAVE COMBINED TO GENERATE VERY EFFICIENT HAIL PRODUCING TSRA ACROSS EL PASO COUNTY...WITH 6-8 INCH DEEP ACCUMULATIONS SLOWING TRAFFIC AND CAUSING DRAINAGE PROBLEMS OVER THE NORTH SIDE OF COLORADO SPRINGS. TOUGH TO FIND MUCH UPPER LEVEL FORCING...THOUGH THERE IS A HINT OF A WEAK SHORT WAVE LIFTING NORTHEASTWARD THROUGH THE FOUR CORNERS IN THE LATEST WATER VAPOR LOOP. ELSEWHERE ON THE PLAINS...CAPES RUNNING 1000-1500 J/KG....WITH BEST INSTABILITY SOUTH OF THE ARKANSAS RIVER WHERE STRATUS CLEARED FASTEST EARLIER THIS MORNING. FOR THE REMAINDER OF THE AFTERNOON...SVR TSRA WATCH ISSUED FOR PLAINS ALONG AND EAST OF I-25 WITH MAIN THREAT BEING LARGE HAIL...THOUGH ISOLATED CELLS ACROSS LAS ANIMAS/BACA COUNTIES HAVE SHOWN SOME SUPERCELLULAR CHARACTERISTICS WITH A LEAST A LOW THREAT OF A TORNADO. TONIGHT...TSRA MIGRATE EASTWARD THIS EVENING...WITH LATEST HRRR KEEPING STRONGEST STORMS ALONG THE PALMER DIVIDE AND ACROSS LAS ANIMAS/BACA COUNTIES THROUGH THE EVENING BEFORE A LOOSELY ORGANIZED LINE FORMS NEAR THE KS BORDER LATER IN THE EVENING. HRRR ALSO HINTS AT A NEW ROUND OF CONVECTION ALONG THE I-25 CORRIDOR IN PUEBLO/EL PASO COUNTIES 05Z-06Z AS OUTFLOW ENHANCED UPSLOPE FLOW PUSHES BACK WESTWARD. OVERALL...WILL KEEP POPS IN PLACE MOST LOCATIONS THROUGH THE NIGHT...HIGHEST CHANCES EL PASO/TELLER COUNTIES. THURSDAY...STILL A FEW LINGERING -SHRA DURING THE MORNING WITH LOW LEVEL MOISTURE/UPSLOPE AND WEAK WARM ADVECTION LIFT DEVELOPING OVER THE OLD FRONTAL BOUNDARY. BY AFTERNOON...EXPECT WARM FRONT TO LIE ALONG THE NM BORDER AROUND MIDDAY BEFORE LIFTING NORTHWARD TOWARD THE ARK RIVER BY EVENING. ALONG AND NORTH OF THE BOUNDARY...EASTERLY BL FLOW COMBINED WITH FAIRLY DEEP INSTABILITY WILL LEAD TO ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS AS CAPES RANGE FROM 1-2K J/KG AND 0-6KM SHEAR APPROACHES 50 KTS. ELSEWHERE OVER THE MOUNTAINS AND HIGH VALLEYS...LITTLE CHANGE IN THE PATTERN AS SCT AFTERNOON TSRA WILL DEVELOP ONCE AGAIN...WITH HIGHEST POPS GENERALLY OVER THE NORTHERN HALF OF THE AREA. MAX TEMPS LITTLE CHANGED WITH CLOUDS/MOISTURE/PRECIP PERSISTING. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 212 PM MDT THU MAY 7 2015 THERE IS A HIGH DEGREE OF ENSEMBLE SPREAD THROUGH THE EXTENDED PERIOD WITH ACTIVE WEATHER LOOKING TO CONTINUE FOR THE NEXT SEVERAL DAYS. CONFIDENCE IN THE FORECAST IS ON THE HIGHER SIDE THROUGH THE WEEKEND...WITH LESS CONFIDENCE EARLY TO MIDDLE NEXT WEEK. FRIDAY NIGHT THROUGH SUNDAY NIGHT...A STRONG UPPER LEVEL LOW PRESSURE SYSTEM IS FORECAST TO MOVE OUT OF THE DESERT SOUTHWEST...NORTHEAST ACROSS SOUTHERN COLORADO INTO THE NORTHERN PLAINS. SEVERAL ROUNDS OF WEATHER ARE EXPECTED WITH THIS STORM SYSTEM AND PREPARATIONS SHOULD BE MADE FOR MOUNTAIN SNOWFALL...SEVERE WEATHER ON THE PLAINS AND FLOODING POTENTIAL IN SATURATED AREAS. A SHORTWAVE TROUGH WILL BE EJECTING AROUND THE LOW ACROSS COLORADO FRIDAY NIGHT. EXPECT SHOWER AND THUNDERSTORM ACTIVITY TO BE ONGOING ACROSS THE REGION. SHEAR AND INSTABILITY WILL BE SUFFICIENT FOR A FEW STRONG TO SEVERE THUNDERSTORMS FRIDAY EVENING...ESPECIALLY EAST OF A LA JUNTA TO KIM LINE. STRONG WINDS AND LARGE HAIL ARE THE PRIMARY THREATS...AND AN ISOLATED TORNADO IS POSSIBLE. THESE STORMS WILL SHIFT EAST INTO WESTERN KANSAS THROUGH THE LATE EVENING HOURS. ELSEWHERE...SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE MOUNTAINS AND ADJACENT PLAINS. LOCALLY HEAVY RAINFALL IS POSSIBLE AND SMALL HAIL FRIDAY EVENING. IF A STRONGER STORM CAN IMPACT TELLER AND EL PASO COUNTIES...FLASH FLOODING WILL BE POSSIBLE. THIS ACTIVITY SHOULD CONTINUE THROUGH FRIDAY NIGHT. THE UPPER LEVEL LOW IS FORECAST TO MOVE NORTHEAST ACROSS SOUTHERN INTO EASTERN COLORADO ON SATURDAY. SEVERAL CONCERNS AS THE UPPER SYSTEM EJECTS ACROSS THE AREA...THE POTENTIAL FOR SEVERE WEATHER ALONG THE KANSAS BORDER...HEAVY RAINFALL WRAPPING AROUND THE SYSTEM OVER THE PALMER DIVIDE AND INTO THE RAMPART RANGE AND SNOW LEVELS. ALL OF THESE WEATHER CONCERNS WILL DEPEND ON THE EXACT STORM PATH. THE NAM AND ECMWF HAVE A MORE FAVORABLE SOUTHERN SOLUTION...WHILE THE GFS IS SLIGHTLY NORTH AND WOULD LIMIT THE HEAVY RAINFALL THREAT IN PARTICULAR. AS FOR THE SEVERE WEATHER THREAT...MODELS ARE IN GOOD AGREEMENT WITH A DRYLINE DEVELOPING OVER THE EASTERN PLAINS AND TRACKING THROUGH THE AFTERNOON. CONVECTION IS FORECAST TO DEVELOP ALONG THE DRYLINE DURING THE AFTERNOON HOURS...AND STORMS THAT DO DEVELOP WILL LIKELY BECOME SEVERE. THE MAIN QUESTION IS HOW FAR EAST OR WEST THE STORMS DEVELOP. HAVE A FEELING THE SEVERE WEATHER THREAT WILL BE LIMITED TO ALONG THE KANSAS BORDER. ELSEWHERE...FLOW BEHIND THE SURFACE LOW WILL PROVIDE STRONG LOW LEVEL UPSLOPE FLOW OVER THE PALMER DIVIDE INTO THE RAMPART RANGE. THIS UPSLOPE FLOW COMBINED WITH ABUNDANT MOISTURE WILL PROVIDE A FOCUS FOR HEAVY RAINFALL ALONG THE LEE SLOPES OF THE RAMPART RANGE AND PALMER DIVIDE. THESE AREAS HAVE SEEN HEAVY RAINFALL LATELY AND ARE SATURATED...AND FLOODING WILL BE POSSIBLE...ESPECIALLY WITH THE ECMWF AND NAM STORM TRACK. SNOW LEVELS WILL LIKELY BE HIGH THROUGH THE DAY ON SATURDAY WITH SEVERAL INCHES EXPECTED ABOVE 10 KFT. THE UPPER LEVEL LOW WILL PULL OFF INTO THE CENTRAL PLAINS SATURDAY NIGHT INTO SUNDAY. WRAP AROUND FLOW AND SOME MODELS ARE PRODUCING A TROWAL FEATURE OVER NORTHERN COLORADO KEEPING DECENT PRECIPITATION ACROSS MUCH OF THE REGION. GFS HAS THIS FEATURE NORTH...HOWEVER THE ECMWF AND NAM ARE SOUTH AND HAVE THIS FEATURE IMPACTING THE AREA THROUGH SUNDAY MORNING. COLD AIR WILL BE FILTERING INTO THE REGION WHICH WILL LIKELY DROP SNOW LEVELS DOWN TO AROUND 7 KFT SUNDAY MORNING. THIS COULD LEAD TO SNOW ON THE PALMER DIVIDE AND AN INCH OR TWO OF ACCUMULATION GRASSY SURFACE. EXPECT MOST AREAS TO SEE CONTINUED SHOWER ACTIVITY IN THE COLD WRAP AROUND FLOW THROUGHOUT THE DAY ON SUNDAY. MONDAY THROUGH THURSDAY...THE UPPER SYSTEM WILL BE SHIFTING OFF TO THE NORTHEAST WITH THE NEXT SYSTEM TAKING SHAPE BY THE MIDDLE OF THE WEEK. EXPECT CONTINUED SHOWER AND THUNDERSTORM ACTIVITY EACH AFTERNOON AND EVENING ACROSS THE MOUNTAINS...MOVING OUT IN THE PLAINS. THE NEXT SYSTEM WILL LIKELY IMPACT THE AREA WEDNESDAY INTO THURSDAY WITH ANOTHER ROUND OF WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY BY THURSDAY. MOZLEY && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 554 PM MDT THU MAY 7 2015 NO BIG CHANGES TO THE 00Z TAFS. STILL EXPECTING LOW CIGS TO DEVELOP OVER THE ERN CO PLAINS ESPECIALLY AFTER 06Z TONIGHT... LASTING THROUGH 15-18Z FRI MORNING. CIGS WILL BE LOWEST...IFR TO LIFR...AT KCOS WHERE THERE COULD BE SOME LIGHT PRECIP THROUGH THE MORNING. CLEARING CONDITIONS SHOULD LEAD TO ANOTHER ROUND OF STORMS FRI AFTERNOON. SOME OF THESE STORMS COULD BE SVR...WITH DAMAGING WINDS AND LARGE HAIL. ROSE && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...ROSE SHORT TERM...PETERSEN LONG TERM...MOZLEY AVIATION...ROSE
Hazardous weather outlook, May 7, 11:53 AM MDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1153 AM MDT THU MAY 7 2015 COZ058>089-093>099-081800- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1153 AM MDT THU MAY 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS AND SPREAD EASTWARD INTO THE SOUTHEAST PLAINS DURING THE AFTERNOON AND EVENING. A FEW THUNDERSTORMS COULD BECOME SEVERE ACROSS THE SOUTHEAST PLAINS...WITH HAIL UP TO 1.5 INCHES IN DIAMETER...WIND GUSTS TO AROUND 60 MPH...LIGHTNING...AND HEAVY RAINFALL THE PRIMARY STORM THREATS. THE THREAT FOR SEVERE THUNDERSTORMS WILL BE GREATEST FOR LOCATIONS EAST OF INTERSTATE 25 AND SOUTH OF HIGHWAY 50. AN ISOLATED SHORT- LIVED TORNADO WILL ALSO BE POSSIBLE ACROSS THE SOUTHEAST PLAINS...PARTICULARLY ALONG THE PALMER DIVIDE IN NORTHEAST PORTIONS OF EL PASO COUNTY...AND ACROSS THE NORTHERN SLOPES OF THE RATON RIDGE IN LAS ANIMAS AND BACA COUNTIES. ALTHOUGH THUNDERSTORMS WILL STILL BE HIT OR MISS FOR THE BURN SCARS TODAY...SHOULD A STRONGER STORM IMPACT THESE AREAS...FLASH FLOODING WILL BE POSSIBLE. URBAN AREAS...AND LOCATIONS WITH SATURATED SOILS FROM RECENT HEAVY RAINS COULD ALSO EXPERIENCE FLASH FLOODING IF IMPACTED BY A STRONGER STORM TODAY. ACROSS THE MOUNTAINS AND VALLEYS...THUNDERSTORMS WILL BE MORE HIGH BASED...WITH THE MAIN THREAT BEING LIGHTNING...WIND GUSTS TO AROUND 45 MPH...AND BRIEF HEAVY RAIN. SNOW WILL FALL FOR ELEVATIONS ABOVE 11000 FEET TODAY AND TONIGHT WHERE SPOTTY ACCUMULATIONS OF 1 TO 5 INCHES WILL BE POSSIBLE ACROSS THE HIGHER PEAKS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED FRIDAY AND SATURDAY WITH LIGHTNING...GUSTY WINDS AND SMALL HAIL BEING THE MAIN THREATS. HOWEVER THERE WILL BE THE POTENTIAL FOR A FEW SEVERE STORMS OVER THE SOUTHEAST PLAINS AND I-25 CORRIDOR ON FRIDAY... WITH HAIL AROUND 1.5 INCHES IN DIAMETER AND WIND GUSTS IN EXCESS OF 60 MPH BEING THE MAIN SEVERE THREATS. THE AREA THAT WILL HAVE THE BEST CHANCE FOR SEVERE STORMS FRIDAY AFTERNOON AND EVENING...WILL BE OVER THE FAR SOUTHEAST CORNER OF THE STATE. ON SATURDAY A DRY LINE MAY SET UP NEAR THE FAR EASTERN BORDER...WITH THE POTENTIAL FOR ONE OR TWO SEVERE STORMS...ESPECIALLY OVER KIOWA AND PROWERS COUNTIES. HAIL AROUND 1 INCH IN DIAMETER AND WINDS AROUND 60 MPH WILL BE THE MAIN THREATS. SATURDAY NIGHT COOLER AIR WILL MOVE OVER THE AREA AND SNOW CAN BE EXPECTED OVER THE MOUNTAIN AREAS. PIKES PEAK...TELLER COUNTY AND THE CENTRAL MOUNTAINS WILL PROBABLY SEE A COUPLE TO SEVERAL INCHES OF SNOW ACCUMULATION...WHILE NORTHERN PORTIONS OF EL PASO COUNTY MAY SEE A COUPLE TO A FEW INCHES. ALTHOUGH SOME PORTIONS OF SOUTHERN EL PASO COUNTY MAY ALSO SEE SNOW...LITTLE IF ANY ACCUMULATION IS EXPECTED. ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER AND NEAR THE MOUNTAINS ON MONDAY AND TUESDAY...WITH ISOLATED TO SCATTERED THUNDERSTORMS BEING POSSIBLE ACROSS MUCH OF THE AREA ON WEDNESDAY. LIGHTNING AND GUSTY WINDS WILL BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL POSSIBLE AFTER 1 PM ACROSS THE SOUTHEAST PLAINS. 10/88
In the hours before
Local storm report, May 7, 5:35 PM MDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
535 PM MDT THU MAY 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 8 NE COLORADO CITY 38.03N 104.75W
05/07/2015 M0.75 INCH PUEBLO CO TRAINED SPOTTER
&&
RMGSpecial weather statement, May 7, 5:38 PM MDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 538 PM MDT THU MAY 7 2015 COZ086-087-080015- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO- 538 PM MDT THU MAY 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HUERFANO AND CENTRAL PUEBLO COUNTIES UNTIL 615 PM MDT... AT 537 PM MDT...THE PUBLIC REPORTED A STRONG THUNDERSTORM 14 MILES EAST OF GREENHORN MOUNTAIN...OR 24 MILES SOUTH OF PUEBLO...MOVING NORTHEAST AT 35 MPH. PENNY TO NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SOUTHWESTERN PUEBLO...SALT CREEK AND COLORADO CITY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR SOUTHEASTERN COLORADO. LAT...LON 3783 10474 3793 10487 3828 10462 3805 10433 TIME...MOT...LOC 2337Z 218DEG 29KT 3794 10476 KAM
Special weather statement, May 7, 6:04 PM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 604 PM MDT THU MAY 7 2015 COZ079-086-087-080100- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO- WET MOUNTAINS BETWEEN 6300 AND 10000FT CO- 604 PM MDT THU MAY 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUERFANO AND SOUTHWESTERN PUEBLO COUNTIES UNTIL 700 PM MDT... AT 604 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER WALSENBURG...OR 37 MILES NORTHWEST OF TRINIDAD...MOVING NORTH AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WALSENBURG AND COLORADO CITY. LAT...LON 3756 10471 3759 10493 3790 10493 3787 10460 TIME...MOT...LOC 0004Z 187DEG 17KT 3765 10481 LW
Special weather statement, May 7, 6:28 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 628 PM MDT THU MAY 7 2015 COZ083-086-080130- CANON CITY VICINITY/EASTERN FREMONT COUNTY CO- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 628 PM MDT THU MAY 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUEBLO AND SOUTHEASTERN FREMONT COUNTIES UNTIL 730 PM MDT... AT 628 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES WEST OF PUEBLO RESERVOIR...OR 14 MILES WEST OF PUEBLO...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL...WINDS IN EXCESS OF 40 MPH...HEAVY RAIN AND LIGHTNING CAN BE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NORTHWESTERN PUEBLO...PUEBLO RESERVOIR AND PUEBLO WEST. LAT...LON 3811 10483 3820 10503 3850 10486 3836 10457 TIME...MOT...LOC 0028Z 211DEG 18KT 3823 10488 LW
Special weather statement, May 7, 6:43 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 643 PM MDT THU MAY 7 2015 COZ096-080145- EASTERN KIOWA COUNTY CO- 643 PM MDT THU MAY 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KIOWA COUNTY UNTIL 745 PM MDT... AT 643 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES SOUTH OF FIRSTVIEW...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN KIOWA COUNTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR SOUTHEASTERN COLORADO. LAT...LON 3847 10211 3854 10273 3861 10273 3862 10210 TIME...MOT...LOC 0043Z 273DEG 31KT 3863 10254 LW
Special weather statement, May 7, 7:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 721 PM MDT THU MAY 7 2015 COZ087-088-080145- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO- 721 PM MDT THU MAY 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAS ANIMAS AND SOUTHEASTERN HUERFANO COUNTIES UNTIL 745 PM MDT... AT 720 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTHWEST OF AGUILAR...OR 26 MILES NORTHWEST OF TRINIDAD...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WALSENBURG. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3751 10488 3768 10472 3751 10446 3743 10478 TIME...MOT...LOC 0120Z 253DEG 11KT 3750 10473 SR
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 6:04 PM MDT | Special Weather Statement | PUB | Huerfano | 56 min |
| May 7, 6:28 PM MDT | Special Weather Statement | PUB | Pueblo | 62 min |
| May 7, 6:43 PM MDT | Special Weather Statement | PUB | Kiowa | 62 min |
| May 7, 7:10 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 65 min |
| May 7, 7:46 PM MDT | Special Weather Statement | PUB | Huerfano | 44 min |
| May 7, 8:15 PM MDT | Tornado Warning | PUB | Huerfano, Las Animas | 18 min |
| May 7, 9:08 PM MDT | Winter Storm Watch | PUB | Chaffee, El Paso, Lake, Saguache, Teller | 32 hr |
| May 7, 9:10 PM MDT | Special Weather Statement | PUB | Las Animas | 65 min |
| May 7, 9:31 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero | 29 min |
| May 7, 10:24 PM MDT | Special Weather Statement | PUB | Prowers | 66 min |
| May 8, 12:27 AM MDT | Special Weather Statement | PUB | Bent | 33 min |
| May 8, 12:32 AM MDT | Special Weather Statement | PUB | Kiowa | 28 min |
| May 8, 12:55 AM MDT | Special Weather Statement | PUB | Bent | 35 min |
| May 8, 1:05 AM MDT | Special Weather Statement | PUB | Prowers | 25 min |
| May 8, 6:16 AM MDT | Special Weather Statement | PUB | Teller | 29 min |
| May 8, 6:49 AM MDT | Special Weather Statement | PUB | Teller | 26 min |
| May 8, 7:37 AM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| May 8, 8:55 AM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| May 8, 9:29 AM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| May 8, 10:12 AM MDT | Special Weather Statement | PUB | El Paso | 33 min |
| May 8, 12:50 PM MDT | River Flood Warning | PUB | El Paso | 18 hr |
| May 8, 12:50 PM MDT | River Flood Warning | PUB | El Paso, Otero | 6 days |
| May 8, 1:10 PM MDT | Special Weather Statement | PUB | Pueblo | 35 min |
| May 8, 1:54 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 36 min |
| May 8, 1:58 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 32 min |
| May 8, 2:07 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 23 min |
| May 8, 2:18 PM MDT | Special Weather Statement | PUB | El Paso | 27 min |
| May 8, 2:26 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 34 min |
| May 8, 2:32 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 28 min |
| May 8, 2:43 PM MDT | Tornado Warning | PUB | Pueblo | 32 min |
| May 8, 2:51 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 24 min |
| May 8, 2:59 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 31 min |
| May 8, 3:04 PM MDT | Special Weather Statement | PUB | Fremont | 26 min |
| May 8, 3:12 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 33 min |
| May 8, 3:13 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 32 min |
| May 8, 3:40 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 35 min |
| May 8, 3:42 PM MDT | Tornado Warning | PUB | Huerfano, Las Animas, Otero, Pueblo | 33 min |
| May 8, 3:58 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| May 8, 4:11 PM MDT | Special Weather Statement | PUB | El Paso | 49 min |
| May 8, 4:11 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 34 min |
| May 8, 4:12 PM MDT | Tornado Warning | PUB | Las Animas, Otero, Pueblo | 33 min |
| May 8, 4:29 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 61 min |
| May 8, 4:39 PM MDT | Tornado Warning | PUB | Otero, Pueblo | 36 min |
| May 8, 5:05 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 25 min |
| May 8, 5:14 PM MDT | Special Weather Statement | PUB | Teller | 46 min |
| May 8, 5:28 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 47 min |
| May 8, 5:33 PM MDT | Special Weather Statement | PUB | El Paso | 27 min |
| May 8, 5:53 PM MDT | Special Weather Statement | PUB | Teller | 67 min |
Nearby
Special Weather Statements in Colorado, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.